# SDR SIMA20191206003

- Difficulty date: December 6, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 37,742 hours, 31,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE CARGO DOOR CUTOUT LOWER FLOOR SILL BETWEEN FR 65 AND FR 68 CORRODED-C/A-REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER SILL BETWEEN FR 65 AND FR 68 IAW EMB 145 SRM 51-40-02.  REPAIR P/N 145-25480-603
